Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A note on singularities in semilinear problems

Authors: Mohammed Guedda and Mokhtar Kirane
Journal: Trans. Amer. Math. Soc. 347 (1995), 3595-3603
MSC: Primary 35A20; Secondary 35J60
MathSciNet review: 1308012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the equation $ \Delta u - \frac{1} {2}x.\Delta u - \frac{u} {{q - 1}} + {u^q} = 0,{\text{for}}q > 1$. We study the isolated singularities and present a nonlinear technique, and give a complete classification.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A20, 35J60

Retrieve articles in all journals with MSC: 35A20, 35J60

Additional Information

PII: S 0002-9947(1995)1308012-3
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia